# SDR MWEA98855

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 59225802
- Condition: Elongated Holes
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL ELONGATED HOLES IN RT HORIZONTAL STAB LEADING EDGE UP AND LWR SPAR CAP.  MAINTENANCE REAMED UP AND LWR SPAR CAP AND FABRICATED AND INSTALLED SALVAGE BUSHINGS.
